# SDR REXA2018022500153

- Difficulty date: February 25, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 22,196 hours, 15,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM670356553
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL, AFT HALF HAS LIGHT MULTIPLE GOUGES.   REPAIRED THE CARGO LOWER DOOR SILL IAW EA 953-6505, REV A.  PERFORMED A VRMC CHECK IAW AMM 52-00-00-790-801, NO LEAKS NOTED.
